Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I keep getting flutter feelings in my chest

i keep gettin a weird sensation in my chest almost a flutter is this normal?i am 25? help! i am really scared i keep gettin flutter feelings in my chest. It makes me feel bit out of breath and anxious. I have had a few ecg s and an echo. They all came back fine. should i be worrying about this? Please help i am terrified
Asked On : Sat, 19 Dec 2009
Answers:  2 Views:  1751
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Do you drink to much caffeine? Sounds like the doctors have check you out. Go get a second opinion if it continues to bother you. It could maybe be bronchial spasms. Perhaps you could see a lung doctor.
Answered: Sat, 19 Dec 2009
  Anonymous's Response
I would ask about a sleep study, I had the same feeling and would have bout's of rapid heart rates for no reason. Turned out that I had pulmonary hypertention from low oxygen when I sleep (my sats drop into the 70's). Once they put my on O2 (when I sleep), the symptoms went away.
Answered: Sat, 9 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor